HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Analyticity of the Stokes semigroup in spaces of bounded functions

Files in This Item:
pre980.pdf295.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84127

Title: Analyticity of the Stokes semigroup in spaces of bounded functions
Authors: ABE, Ken Browse this author
GIGA, Yoshikazu Browse this author
Issue Date: 7-Jul-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 980
Start Page: 1
End Page: 48
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69787
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University